# SDR WVER2018021310

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 35,874 hours, 28,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRANSVERSE FLOORBEAM, COCKPIT FLOOR SUPPORT "J" ANGLE CORRODED BEYOND REPAIRABLE LIMITS. REPLACED FLOOR SUPPORT "J" ANGLE IAW APPLICABLE SRM'S
